Back

Gaviscon original aniseed liquid 300ml

£5.70 (£1.90 per 100ml)

Brand Price Match - Checked Tesco.com 01/09/2014

Quantity:

+

Add to Favourites

Add to a list


Product Summary

Fast soothing relief. Heartburn&indigestion. Long lasting. Gaviscon Original Aniseed Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. If can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by gastric reflux. It belongs to a group of medicines called 'reflux suppressants'.

Contents

Each 10ml Dose of Oral Suspension contains 500mg Sodium Alginate Ph Eur, 267mg Sodium Bicarbonate Ph Eur and 160mg Calcium Carbonate Ph Eur as the active ingredients, It also contains Carbomer, Methly (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Sodium Hydroxide, Fennel Flavour, Erythrosine and Water

Usage Instructions

  • This product is sugar and gluten free. You can take this product if you are pregnant or breast feeding.Dosage: Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime. Children 6 to 12 years: Take 5-10ml (one to two 5 ml spoonfuls) after meals and at bedtime. Children under 6 years: Not recommended.Before taking this product: Each 10ml contains 6.2mmol of sodium. If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Consult your doctor if you experience these or any other side-effects.After taking this product: If symptoms persist consult your doctor. If you take too much of this product you may feel bloated. If is unlikely to cause you any harm, but please consult your doctor or pharmacist. Do not use this medicine after the expiry date (EXP: month/year) shown. Keep all medicines safely away from children. Check that the cap seal is unbroken before first taking this product.

Do not store above 30°C. Do not refrigerate or freeze.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.